# SDR UIEA2017112002263

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767-300
- Aircraft serial: 27615
- Aircraft time: 83,085 hours, 17,409 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 215655
- Part serial: 30228B
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE REQUIRED 2 START ATTEMPTS. SECOND START SUCCESSFUL. NO PARAMETERS EXCEEDED. REMOVED AND INSTALLED A NR 1 IGNITION EXCITER BOX ON THE LEFT ENGINE IAW AMM 74-11-01. PERFORMED AUDIBLE TEST AND TEST OK. OPERATIONAL CHECK GOOD AT THIS TIME PER AMM 80-11-00.
